Kolmogorov’s nonparametric test for samples from finite populations
Doklady Akademii Nauk, Tome 210 (1973) no. 6, pp. 1261-1264
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_6_a1,
author = {Yu. K. Belyaev and L. V. Rykova},
title = {Kolmogorov{\textquoteright}s nonparametric test for samples from finite populations},
journal = {Doklady Akademii Nauk},
pages = {1261--1264},
year = {1973},
volume = {210},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_6_a1/}
}
Yu. K. Belyaev; L. V. Rykova. Kolmogorov’s nonparametric test for samples from finite populations. Doklady Akademii Nauk, Tome 210 (1973) no. 6, pp. 1261-1264. http://geodesic.mathdoc.fr/item/DAN_1973_210_6_a1/